Top answers from doctors based on your search:
Disclaimer

antihistamines for heart patients

A 59-year-old female asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Avoid: You want to avoid the ones that have ephedrine (ephedrine sulfate) or pseudo ephedrine (ephedrine sulfate).
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 58-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: All decongestants can potentially raise your heart rate as would be the first-generation antihistamines such as Benadryl (diphenhydramine) or hydroxyz ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Edward Berg
41 years experience Neurosurgery
Some people: experience anxiety as a side effect of AH's.
A 25-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
See your doctor: It's most probably the vyvanse, (lisdexamfetamine) please check with your doctor for dose adjustment/alternative. As for allergies, I am not sure what ... Read More
A 51-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Tylenol (acetaminophen) does not really work that well for migraine and thus Imitrex would likely be far more effective. The earlier the better. Somet ... Read More
1
1 thank
A 21-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
No it does not: Benadryl (diphenhydramine) or Diphenylhydramine has no effect on the heart rate
A 34-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
AVOID IT: Antihistamines can trigger these symptoms in some patients, very common.
A 28-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Nyquil: Sinex or severe cold and flu would cause a racing heart, both contain phenylepherine, a decongestant, that is not recommended also for people with hi ... Read More
2
2 thanks
A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Go to ER: To get an ECG and evaluation, you took double the total daily dose, can very well affect heart , and your heart doesn't need to hurt you first,
A 24-year-old female asked:
Dr. Justin Greiwe
11 years experience Allergy and Immunology
Med Side Effect: Everyone reacts differently to certain medications. The most common side effect of Benadryl (diphenhydramine) is usually sedation but some people find ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month